Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 73, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 1, 2016, 5:19 PM EDT for Appling County, Jeff Davis County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 5:19 PM EDT (21:19 UTC)
- Expired
- Jun 1, 2016, 6:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Appling County, GA, Jeff Davis County, GA
The radar
The Robins AFB radar (KJGX), 122 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975
WUUS52 KJAX 012119
SVRJAX
GAC001-161-012200-
/O.NEW.KJAX.SV.W.0073.160601T2119Z-160601T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEFF DAVIS COUNTY IN SOUTHEASTERN GEORGIA...
NORTHWESTERN APPLING COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 600 PM EDT
* AT 519 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLANT HATCH...
MOVING NORTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BAXLEY...PLANT HATCH...GRAYS LANDING AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3197 8243 3195 8241 3196 8240 3195 8239
3196 8238 3194 8238 3193 8232 3194 8231
3195 8231 3193 8230 3194 8228 3192 8223
3184 8220 3175 8239 3195 8258 3196 8253
3195 8249 3196 8248 3197 8250
TIME...MOT...LOC 2119Z 151DEG 7KT 3186 8234
HAIL...1.00IN
WIND...60MPH
$$
SHASHY2 follow-up statements
359
WWUS52 KJAX 012134
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT WED JUN 1 2016
GAC001-161-012200-
/O.CON.KJAX.SV.W.0073.000000T0000Z-160601T2200Z/
JEFF DAVIS GA-APPLING GA-
534 PM EDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN JEFF DAVIS AND NORTH CENTRAL APPLING COUNTIES...
AT 534 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLANT HATCH...
MOVING NORTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAXLEY...PLANT HATCH AND GRAYS LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3197 8243 3195 8241 3196 8240 3195 8239
3196 8238 3194 8238 3193 8232 3194 8231
3195 8231 3193 8230 3194 8228 3192 8223
3184 8220 3179 8238 3194 8252 3196 8253
3195 8249 3196 8248 3197 8250
TIME...MOT...LOC 2134Z 225DEG 6KT 3188 8233
HAIL...<.75IN
WIND...60MPH
$$
SHASHY018
WWUS52 KJAX 012156
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
556 PM EDT WED JUN 1 2016
GAC001-161-012206-
/O.EXP.KJAX.SV.W.0073.000000T0000Z-160601T2200Z/
JEFF DAVIS GA-APPLING GA-
556 PM EDT WED JUN 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFF DAVIS AND
NORTH CENTRAL APPLING COUNTIES WILL EXPIRE AT 600 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND MODERATE TO HEAVY RAIN ARE STILL EXPECTED WITH THIS
THUNDERSTORM.
LAT...LON 3197 8243 3195 8241 3196 8240 3195 8239
3196 8238 3194 8238 3193 8232 3194 8231
3195 8231 3193 8230 3194 8228 3192 8223
3184 8220 3179 8238 3194 8252 3196 8253
3195 8249 3196 8248 3197 8250
TIME...MOT...LOC 2152Z 151DEG 7KT 3188 8233
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:15 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 1, 2:15 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 215 PM EDT WED JUN 1 2016 .NEAR TERM /Through Thursday/... Storms beginning to develop along the sea breeze boundaries this afternoon where CAPE values were running 2000-2500 J/kg. Storms will continue to develop through the afternoon hours and continue into the evening hours before diminishing. Temperatures were hot once again mainly in the lower 90s. Dewpoints have mixed out to the low to mid 60s across the interior, with lower 70s dewpoints moving inland along the coast. Storms will move slowly to the southeast this afternoon, and a few strong storms with gusty winds and locally heavy rainfall are possible. Upper level low will push into South Texas and stall on Thursday. This will cause upper level heights to continue rising downstream across the region. The remnants of Bonnie near the North Carolina coastline will continue moving slowly to the northeast through Thursday. The surface ridge axis will remain across central Florida through the period. The 850mb ridge will build over the region on Thursday, and the steering flow will collapse. Light winds will prevail overnight, with a light southwesterly flow. Sea breeze boundaries will move inland in the early to mid afternoon hours, setting the stage for diurnal shower and thunderstorm development. Storm motion will be dictated by sea breeze boundary movement and outflow boundaries. Locally heavy rainfall is possible due to the slow movement of individual storms. .SHORT TERM /Thursday night through Saturday night/... Increasing rain chances each day as mean layer 1000-500 mb ridge axis gradually shifts farther south and east of the local area enabling WSW out of the Gulf of Mexico to increases moisture. Above climo PWAT values of near 1.5-1.8 inches will fuel scattered mainly afternoon and evening showers and thunderstorms. Light and variable storm motion Thu & Fri expected with convection initiating along the sea breezes and drifting inland during the afternoon. Sea breeze merger favored across the interior during the early evening. Sat a more dominant SW steering flow expected favoring a more stronger west coast sea with morning showers and tstorms edging inland from the Gulf coast region by midday. Upper ridge will strengthen over the deep south aloft thus not expecting much mid/upper level forcing from short wave energy during the time period. In addition, increased subsidence should help limit convective growth. In tstorms that do develop...the main hazards will be locally heavy rainfall given slow motion and wet downbursts given potential for dry air intrusion in the mid/upper levels. Ridging aloft will continue above normal temperatures with highs in the low/mid 90s inland and minimum temperatures in the lower 70s. Patchy late night/early morning fog possible especially where recent rainfall occurred. .LONG TERM /Sunday through Wednesday/... Sun & Mon...Active SW steering flow of 15-20 kts expected across the area between trough north of the area and mean layer high pressure across south Florida. A dominant west coast sea breeze will bring late morning showers/tstorms toward the I-75 corridor with outflows/sea breeze expected to collide with the east coast sea breeze along the St. Johns river corridor. High PWAT values of 1.8-2 inches favor above normal rain chances with values near 60% with a diurnal trend in convection. Temperatures will trend near normal for highs in the upper 80s with muggy overnight lows in the lower 70s. Tue & Wed...Long range models consistent and advertised trough axis pushing south of the area Tuesday trailed by much drier air with PWATs below 0.75 inches Wed under NW flow. Advertised a diurnal trend in rainfall Tue with highest rain chances near 40% across NE Fl where highest moisture content will converge with sea breeze forcing and low level trough axis...with below normal rain chances of only 20% across SE Ga where drier air will infiltrate through the day. A dry and stable air mass expected Wed at this time with mean ridge across the Central US providing a deep layer northerly flow with no rainfall advertised locally. Temperatures will trend above climo as stacked ridge builds across the region from the west with highs in the lower 90s and low temps return to the upper 60s inland due to drier air. && .AVIATION... Sea breeze boundaries were moving inland this afternoon, and scattered showers and storms are expected to develop along the boundaries. Brief MVFR/IFR conditions possible near showers/storms this afternoon. VFR conditions will then prevail overnight through the end of the period. Sea breeze boundaries will push inland this afternoon and winds will become southeast and increase to around 10 knots. Variable and gusty winds are possible in/around storms. Light winds are forecast overnight through the early afternoon on Thursday. && .MARINE... With surface ridge to the south a SW flow will prevail becoming SE near the coast in the afternoons as the sea breeze moves inland. SW winds will increase to near SCEC levels this weekend due to nocturnal surges ahead of approaching cold front to the NW. Rip Currents: Low risk through Thursday. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 94 70 94 / 40 30 30 40 SSI 74 89 74 89 / 10 30 10 10 JAX 70 93 72 92 / 10 40 20 20 SGJ 72 88 74 89 / 10 20 10 10 GNV 69 94 71 94 / 30 30 30 40 OCF 70 93 71 93 / 30 30 30 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Kennedy/Guillet
Hazardous weather outlook, Jun 1, 3:35 AM EDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 AM EDT WED JUN 01 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-021045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 335 AM EDT WED JUN 01 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO A SLOW STORM MOTION TO THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH SATURDAY. STORMS WILL BECOME MORE NUMEROUS SUNDAY AND MONDAY. AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 1, 4:20 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT WED JUN 1 2016
GAZ132-134-149>151-012045-
BACON GA-PIERCE GA-ATKINSON GA-WARE GA-COFFEE GA-
420 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACON...NORTHWESTERN
WARE...SOUTHEASTERN COFFEE...EASTERN ATKINSON AND CENTRAL PIERCE
COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF ALMA TO 6 MILES SOUTHWEST OF
NICHOLLS. MOVEMENT WAS SOUTHEAST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...ALMA...PATTERSON...NICHOLLS...OFFERMAN...DIXIE UNION...BRISTOL...
BICKLEY AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3156 8235 3142 8206 3138 8204 3130 8269
3150 8287
TIME...MOT...LOC 2020Z 308DEG 11KT 3152 8238 3147 8273
ENYEDISpecial weather statement, Jun 1, 4:37 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT WED JUN 1 2016
GAZ152-012115-
BRANTLEY GA-
437 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRANTLEY COUNTY
UNTIL 515 PM EDT...
AT 437 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NAHUNTA. THIS STORM WAS NEARLY STATIONARY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
NAHUNTA...WAYNESVILLE...RAYBON AND ATKINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3126 8175 3122 8176 3121 8176 3118 8177
3117 8178 3116 8177 3116 8178 3111 8196
3129 8200 3132 8174
TIME...MOT...LOC 2037Z 258DEG 1KT 3122 8190
ENYEDISpecial weather statement, Jun 1, 4:42 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT WED JUN 1 2016
GAZ134-150-151-012115-
BACON GA-PIERCE GA-WARE GA-
442 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACON...NORTHWESTERN
WARE AND NORTHWESTERN PIERCE COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF ALMA TO 6 MILES SOUTHEAST
OF NICHOLLS. MOVEMENT WAS SOUTHEAST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ALMA...BLACKSHEAR...PATTERSON...PEBBLE HILL...DIXIE UNION...JAMESTOWN...
BICKLEY AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3135 8211 3122 8262 3127 8264 3128 8263
3147 8263 3147 8260 3150 8259 3156 8234
TIME...MOT...LOC 2042Z 331DEG 5KT 3149 8238 3144 8258
ENYEDISpecial weather statement, Jun 1, 4:43 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT WED JUN 1 2016
FLZ025-012115-
INLAND DUVAL FL-
443 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUVAL COUNTY UNTIL 515 PM
EDT...
AT 443 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CISCO GARDENS TO NEAR NORMANDY. MOVEMENT
WAS NORTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...ORTEGA...NAS JAX...CISCO GARDENS...NORMANDY...
BELLAIR-MEADOWBROOK TERRACE...WHITEHOUSE AIR FIELD AND JACKSONVILLE
HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3018 8168 3019 8168 3019 8182 3034 8195
3044 8179 3024 8165
TIME...MOT...LOC 2043Z 237DEG 9KT 3033 8184 3025 8178
ENYEDISpecial weather statement, Jun 1, 5:09 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT WED JUN 1 2016
GAZ151-012145-
PIERCE GA-
509 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIERCE COUNTY UNTIL 545
PM EDT...
AT 509 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PATTERSON...MOVING EAST AT 5 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...PATTERSON...OFFERMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3142 8206 3141 8206 3139 8204 3136 8204
3132 8201 3129 8200 3128 8202 3127 8211
3126 8213 3125 8214 3124 8214 3129 8228
3147 8224
TIME...MOT...LOC 2109Z 282DEG 5KT 3138 8220
SHASHYSpecial weather statement, Jun 1, 5:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT WED JUN 1 2016
GAZ135-012145-
APPLING GA-
510 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN APPLING COUNTY UNTIL
545 PM EDT...
AT 510 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLANT HATCH. THIS STORM WAS NEARLY STATIONARY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BAXLEY AND PLANT HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3195 8238 3194 8238 3193 8232 3194 8231
3195 8231 3193 8230 3194 8228 3193 8226
3192 8225 3192 8223 3184 8220 3174 8238
3184 8247 3184 8243 3191 8243
TIME...MOT...LOC 2110Z 148DEG 1KT 3186 8234
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:29 PM EDT | Special Weather Statement | JAX | Jeff Davis | 31 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | JAX | Glynn | 22 min |
| Jun 1, 3:36 PM EDT | Special Weather Statement | JAX | Glynn | 24 min |
| Jun 1, 4:20 PM EDT | Special Weather Statement | JAX | Bacon | 25 min |
| Jun 1, 4:37 PM EDT | Special Weather Statement | JAX | Brantley | 38 min |
| Jun 1, 4:42 PM EDT | Special Weather Statement | JAX | Pierce | 33 min |
| Jun 1, 5:09 PM EDT | Special Weather Statement | JAX | Pierce | 36 min |
| Jun 1, 5:10 PM EDT | Special Weather Statement | JAX | Appling | 35 min |
| Jun 1, 5:45 PM EDT | Special Weather Statement | JAX | Coffee | 30 min |
| Jun 1, 5:48 PM EDT | Special Weather Statement | JAX | Pierce | 27 min |
| Jun 1, 7:44 PM EDT | Special Weather Statement | JAX | Jeff Davis | 31 min |
| Jun 1, 7:59 PM EDT | Special Weather Statement | JAX | Clinch | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.